# SDR SIMA20180111008

- Difficulty date: January 11, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 43,010 hours, 39,015 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Frame 80
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT FRAME 80, STRINGER 7L IS CRACKED APPROXIMATELY 1 INCH.   R & R THE  SHEAR TIE IAW SRM 51-40-02.
